Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

High BP, cold, vomiting, dizziness. On Amlodipine, Lisinopril and Azithromyacin. Sounds like?

Hi, My husband has had a cold and is on meds for high BP. He was prescribed a z-pak and an Rx cough suppressant yesterday. This morning he called me home from work as he was vomiting and couldn t get up due to severe dizziness. He crawled to the couch. Continuing to vomit, he also can t open his eyes or move due to that making the dizziness worse, thus vomiting. Amlodipine Besylate (5mg), Lisinopril (40mg) Benzonatate (100mg), Azithromyacin (250mg) is what he took yesterday, plus Nyquil cold and flu last night. He only took his Amlodipine, Lisinopril and Azithromyacin today, empty stomach, 200 lbs, 44 yrs old. Ideas???
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
With the symptoms that you have mentioned this looks a purely medical problem and is not directly related to the eye. Any of the three drugs he is taking azithromycin, lisinopril or amlodipine could cause the dizziness. Please meet your physician at the earliest
Answered: Mon, 19 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor